# SDR PIDA06037

- Difficulty date: April 4, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,652 hours, 25,282 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Coupler
- Part number: 2590650901
- Condition: Inoperative
- Location: Mach Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MACH TRIM IS INOP.  REPLACED MACH TRIM COUPLER AND OPS CHECKED PER MM 22-21-0.
